# SDR MASA20211109554

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Part number: SH670149011
- Part serial: NA
- Condition: None
- Location: See Description
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLAP UPPER AND LOWER SKINS FROM LIGTHNING STRIKES ON THE TRAILING EDGE AFTER REMOVING A TEMPORARY REPAIR INSTALLED PER AN OEM REO, THE DAMAGE HAS 8 LOCATIONS, AT WS266, WS256, WS243, WS235, WS227, WS219, WS213 AND WS207. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-53-02, FIGURE 57-53-02-991-809, EA 69-2021-187.
